Onbrez Breezhaler

Onbrez Breezhaler Overdosage

indacaterol

Manufacturer:

Novartis Indonesia
Full Prescribing Info
Overdosage
In COPD patients, single doses of 10 times the maximum recommended therapeutic dose were associated with a moderate increase in pulse rate, systolic blood pressure increase and QTc interval.
Symptoms: An overdose of indacaterol is likely to lead to exaggerated effects typical of β2-adrenergic stimulants ie, tachycardia, tremor, palpitations, headache, nausea, vomiting, drowsiness, ventricular arrhythmias, metabolic acidosis, hypokalaemia and hyperglycaemia.
Treatment: Supportive and symptomatic treatment is indicated. In serious cases, patients should be hospitalised. Use of cardioselective β-blockers may be considered, but only under the supervision of a physician and with extreme caution since the use of β-adrenergic blockers may provoke bronchospasm.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in